| Model Number |
305C |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Aortic Regurgitation (1716); Aortic Valve Stenosis (1717)
| Date of Event |
02/09/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.A review of the device history record (dhr) was performed for this valve.This device was manufactured per approved and released manufacturing processes and met all applicable manufacturing specifications prior to release for distribution.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 6 years post implant of this aortic bioprosthetic valve, a non-medtronic transcatheter valve was implanted valve-in-valve due to stenosis and insufficiency.No additional adverse patient effects were reported. .